# SDR AALA201912169001

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 29,837 hours, 11,995 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Part serial: 274472
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL270 GOT IAS DISAGREE ON CAPT. FLIGHT DISPLAY. DISCONNECT AUTO PILOT, STABILIZED AIRPLANE. ENG. ANTI ICE WAS ON, TEMP PLUS 7 CELSIUS. ON DESCENT CHECKLIST, RECALL SHOWED ENG. LIGHT. ACCOMPLISHED QRH PROCEDURE FOR AIRSPEED UNRELIABLE. F.O. LANDED AIRCRAFT. EMERGENCY DECLARED. NO APPARENT DAMAGE NOTED BY ARFF. PROBE HEAT WAS ON SINCE THE BEFORE START CHECKLIST. MAINTENANCE ACCOMPLISHED FIM 31-62-00-810-876 AIRSPEED DISAGREE TASK . FOUND LEFT PITOT PROBE RESISTANCE VALUES OUT OF LIMITS. REPLACED CAPT. PITOT PROBE AND ACCOMPLISHED INSTALLATION TEST IAW AMM 34-11-01-000-801. PERFORMED LEFT PITOT SYSTEM LEAK TEST IAW AMM 34-11-00-790-810. NO LEAK NOTED. OK FOR SERVICE.
